# SDR UIEA2015071300337

- Difficulty date: July 13, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 68,369 hours, 12,390 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CHORD IN AFT CARGO COMPARTMENT OF MAIN DECK FLOOR PANEL SUPPORT T CHORD VIEW FROM LOWER CARGO TO MAIN DECK, STATION BS 1500, LBL 90 - 97.  REPAIRED THE DAMAGED AREA IAW SRM 53-00-51 REPAIR 3 PAGE 202 FIG 201 REV 74 & EO T2015A53B-1634 REV 1.  JOB  COMPLETED & CONDITION CHECKED OK.
